MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT

FRESENIUS KABI USA LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Model Number SET-0013-1
Medical Device Problem Codes Failure to Prime (1492); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: customer reported: "we have had an issue with several of our primary tubing kits in the past month.Several had cracks and one in which we could not find a crack on but could not get it to back prime.The priming issue was from lot#: fa25d01027, set 0013-1.A preliminary review identified the following issue: unable to prime air from tubing set.Unknown if an active infusion was stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
No sample or picture available for analysis.Without the proper sample or picture evaluation is not possible to determine the probable root cause of the reported failure.Customer complaint cannot be confirmed.The potential root causes of the priming issue could be related to, 1) excess glue in secondary port causing and obstruction, 2) small syringes used by the customer.Current process controls detections include, 1) 100% leak and occlusion test are performed through the leak and occlusion test machine in order to capture units with any blockage or leak failure mode, 2) quality sampling for final physical testing, for performing a flow and underwater leak tests, 3) 100% visual inspection during the manufacturing process and final physical inspections.The batch record fa25d01027 was reviewed.No exceptions were generated that could classify as a possible root cause of this defect.The finished good lot has passed all sampling acceptance criteria for all tests performed including in-process testing and product testing.

Brand Name
IVENIX, INC.
Common Device Name
LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key22955732
Report Number3014732157-2025-00946
Device Sequence Number8404608
Product Code FPA
UDI-Device Identifier00811505030054
UDI-Public00811505030054
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0013-1
Device Catalogue NumberSET-0013-1
Device Lot NumberFA25D01027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown